How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Singh Your Own Question
Dr Singh
Dr Singh, Doctor
Category: Medical
Satisfied Customers: 6496
Experience:  Physician
10798432
Type Your Medical Question Here...
Dr Singh is online now
A new question is answered every 9 seconds

My Doctor has sent me for a repeat blood test 4 weeks after

Resolved Question:

My Doctor has sent me for a repeat blood test 4 weeks after the first. The first one showed something to do with my liver function. she has asked for a liver profile and a CRP, also a viscosity test. I take Zanaflex as I have Secondary Progressive MS so could that have had an effect and if so what sort?
Submitted: 8 years ago.
Category: Medical
Expert:  Dr Singh replied 8 years ago.
HI,
Raised liver enzymes or liver injury is one of the known side effects of Zanaflex. In some cases this requires discontinuation of the drug, if the levels are too high. Upon discontinuation the liver tests return to normal level in almost all cases. So this can be a possible cause for your abnormal blood test. Complete liver profile CRP and other tests would give more information about the nature of liver injury or any other inflammation.
http://www.rxlist.com/zanaflex-drug.htm
Regards.
Dr Singh and 2 other Medical Specialists are ready to help you